# SDR ASAA2019040128870

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 19,805 hours, 6,395 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT APU START FAILED DUE TO LOW OIL PRESSURE LIGHT. GROUNDED - YES. ETOPS OIL SYSTEM SERVICED. PERFORMED APU BITE. NO FAULTS IN CURRENT STATUS, FAULT AND MAINTENANCE HISTORIES IAW FIM 49-60 TASK 801. CHECKED APU OIL LEVEL AT APU, CHECKED FULL REF B737-900 MM 12-13-31. PERFORMED MAGNETIC DRAIN PLUG INSP, NO DEFECTS FOUND REF AMM 49-91-81. STARTED/RAN APU NUMEROUS TIMES, OPERATES NORMALLY. CHECKED/CLEANED LOW OIL PRESSURE SWITCH ELECTRICAL CONNECTOR REF AMM 49-11-01.  RAN APU TWO MORE TIMES, OPERATES NORMALLY.
